Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Relative homological algebra

Author: G. Hochschild
Journal: Trans. Amer. Math. Soc. 82 (1956), 246-269
MSC: Primary 18.0X
MathSciNet review: 0080654
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Iain T. Adamson, Cohomology theory for non-normal subgroups and non-normal fields, Proc. Glasgow Math. Assoc. vol. 2 (1954) pp. 66-76. MR 0065546 (16:442e)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton, 1956. MR 0077480 (17:1040e)
  • [3] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 85-124. MR 0024908 (9:567a)
  • [4] S. Eilenberg, Algebras of cohomologically finite dimension, Comment. Math. Helv. vol. 28 (1954) pp. 310-319. MR 0065544 (16:442c)
  • [5] G. Hochschild and J.-P. Serre, Cohomology of Lie algebras, Ann. of Math. vol. 57 (1953) pp. 591-603. MR 0054581 (14:943c)
  • [6] J. L. Koszul, Sur un type d'algèbres différentielles en rapport avec la transgression, Coll. de Topologie, Bruxelles, 1950, Liège, Thone, 1951, pp. 73-81. MR 0042428 (13:109a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.0X

Retrieve articles in all journals with MSC: 18.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society